Alert archive / Wyoming / Tornado Warnings in 2019

Tornado Warning 34, NWS Cheyenne, WY

September 10, 2019Goshen County, Wyoming; Sioux County, Nebraska

NWS Cheyenne, WY issued this tornado warning at Sep 10, 2019, 4:36 PM MDT for Goshen County, Wyoming; Sioux County, Nebraska. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 10, 2019, 4:36 PM MDT (22:36 UTC)
Expired
Sep 10, 2019, 5:15 PM MDT
In force
39 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.5 in

Counties Sioux County, NE, Goshen County, WY

The radar

The Cheyenne radar (KCYS), 137 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 10, 4:46 PM MDTTORNADO13 N Torrington, WY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 10, 1:53 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Rapid City, SD (KUNR), launched 12:00Z, 10.6 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2019-09-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2019-09-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1302 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

047 
WFUS55 KCYS 102236
TORCYS
NEC165-WYC015-102315-
/O.NEW.KCYS.TO.W.0034.190910T2236Z-190910T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Cheyenne WY
436 PM MDT Tue Sep 10 2019

The National Weather Service in Cheyenne has issued a

* Tornado Warning for...
  Southwestern Sioux County in the Panhandle of Nebraska...
  Northeastern Goshen County in southeastern Wyoming...

* Until 515 PM MDT.
    
* At 435 PM MDT, a severe thunderstorm capable of producing a tornado
  was located 12 miles southeast of Jay Em, or 17 miles north of
  Torrington, moving southeast at 15 mph.

  HAZARD...Tornado and tennis ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  southwestern Sioux and northeastern Goshen Counties, including the
  following locations... Hwy 85 At Dry Rawhide Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 4227 10433 4239 10427 4237 10391 4215 10404
TIME...MOT...LOC 2235Z 296DEG 13KT 4232 10423 

TORNADO...RADAR INDICATED
HAIL...2.50IN

$$

Worley
3 follow-up statements
016 
WWUS55 KCYS 102248
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
448 PM MDT Tue Sep 10 2019

NEC165-WYC015-102315-
/O.CON.KCYS.TO.W.0034.000000T0000Z-190910T2315Z/
Sioux NE-Goshen WY-
448 PM MDT Tue Sep 10 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR
SOUTHWESTERN SIOUX AND NORTHEASTERN GOSHEN COUNTIES...
    
At 448 PM MDT, a confirmed tornado was located 14 miles northeast of 
Lingle, or 16 miles north of Torrington, moving southeast at 15 mph. 
At 446 PM, a trained spotter reported a tornado on the ground 13 
miles north of Torrington. 

HAZARD...Damaging tornado and tennis ball size hail.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Hwy 85 At Dry Rawhide Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4227 10433 4239 10427 4237 10391 4215 10404
TIME...MOT...LOC 2248Z 296DEG 13KT 4230 10417 

TORNADO...OBSERVED
HAIL...2.50IN

$$

Worley
647 
WWUS55 KCYS 102259
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
459 PM MDT Tue Sep 10 2019

NEC165-WYC015-102315-
/O.CON.KCYS.TO.W.0034.000000T0000Z-190910T2315Z/
Sioux NE-Goshen WY-
459 PM MDT Tue Sep 10 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR
SOUTHWESTERN SIOUX AND NORTHEASTERN GOSHEN COUNTIES...
    
At 459 PM MDT, a confirmed tornado was located 15 miles north of
Torrington, moving southeast at 15 mph.

HAZARD...Damaging tornado and tennis ball size hail.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southwestern Sioux and northeastern Goshen Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4225 10427 4238 10420 4237 10391 4215 10404
TIME...MOT...LOC 2259Z 296DEG 13KT 4228 10412 

TORNADO...OBSERVED
HAIL...2.50IN

$$

Worley
333 
WWUS55 KCYS 102316
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
516 PM MDT Tue Sep 10 2019

NEC165-WYC015-102325-
/O.EXP.KCYS.TO.W.0034.000000T0000Z-190910T2315Z/
Sioux NE-Goshen WY-
516 PM MDT Tue Sep 10 2019

...THE TORNADO WARNING FOR SOUTHWESTERN SIOUX AND NORTHEASTERN GOSHEN
COUNTIES HAS EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been allowed to expire.

A Tornado Watch remains in effect until 900 PM MDT for the Panhandle
of Nebraska...and southeastern Wyoming.

Remember, a Severe Thunderstorm Warning still remains in effect for 
eastern Goshen County in Wyoming and western Sioux County in 
Nebraska!

LAT...LON 4225 10427 4238 10420 4237 10391 4215 10404
TIME...MOT...LOC 2315Z 296DEG 13KT 4226 10405 

$$

Worley

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at Sep 10, 2:03 PM MDT, 2 hours 33 minutes earlier.

Area forecast discussion, Sep 10, 2:03 PM MDT, 2 hours 33 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
203 PM MDT Tue Sep 10 2019

.UPDATE...
Issued at 200 PM MDT Tue Sep 10 2019

Tornado Watch in effect for Converse, Niobrara, Goshen, and Platte
Counties in Wyoming and Sioux, Dawes, Box Butte, Scotts Bluff, and
Morrill Counties in Nebraska till 9 PM MDT.

UPDATE Issued at 1228 PM MDT Tue Sep 10 2019

Increased overall POP and QPF fields based on the high-res
guidance to cover the threat of severe weather this afternoon and
the enhanced risk for portions of Dawes and Box Butte Counties in
NE. Given the model solutions suggesting strong CAPE, helicity and
shear profiles, the threat of large hail up to baseballs, wind
gusts over 70 mph, and a few tornadoes.

In addition to the severe threat this afternoon/evening, bumped
down overnight temps for the next several days with fairly
widespread sub-freezing temps across the Snowy Range to warrant
issuing a Freeze Watch for Wednesday evening through Thursday
morning. Similar conditions will be expected again Thursday night
and Friday morning for the Snowy Range. Average dates for first
fall freeze for much of the Snowy Range are from early August
through early September so generally speaking we are right on
track with first fall freeze potential for this year.

&&

.SHORT TERM...(Today through Thursday)
Issued at 430 AM MDT Tue Sep 10 2019

Active weather pattern through the middle of this week with
thunderstorm activity initiating a little past midnight further
south across Colorado last night. As for now, current KCYS radar
loop shows three strong to severe thunderstorms already pushing
northward across the area early this morning. Hail has already
been reported with a few of these storms as they quickly track
northward at 30 to 35 mph. This is likely in response to a small
but vigorous shortwave aloft which is embedded in the mean
southwest flow. In addition, there is evidence of a jet couplet
lifting northeast across the eastern plains. Regardless, any small
scale dynamic lift seems to be sufficient to overcome the
relatively low dewpoints in the upper 30s to mid 40s across the
region. Expect the convection early this morning to gradually
taper off in a few hours. However, if this convection lingers much
past sunrise will then be concerned with the lack of available
instability into the afternoon, but do not expect that to happen
thus far.

Busy day today with a models continuing to show a good risk for
severe weather as a pair of shortwave troughs impact the area.
SPC outlook currently has east central Wyoming and most of the
Nebraska panhandle in Slight Risk with Sioux, Box Butte, and
Dawes Counties in Enhanced Risk for severe thunderstorms today.
This is pretty rare for early to middle September, but model
soundings continue to show plenty of instability and shear,
especially across western Nebraska into this evening. MLCAPE
values continue to trend higher compared to yesterday with values
now between 2500 to 3000 j/kg. Shear will be plentiful, including
low level shear as what appears to be a low level jet
strengthening through noon today across the high plains. Damaging
winds and large hail appear to be the primary threats, with flash
flooding (see Hydro discussion below) and even a few tornadoes
being the secondary threat. Low level shear and low level CAPE
appear sufficient for a few tornadoes in the area. However, models
can not quite pin point where these tornadoes are most likely to
occur, mainly because LCL's will initially be over 5000 feet AGL.
However, a lee side low is expected to develop to the south, and
this may be enough to result in increasing southeast winds and
better moisture advection near the surface. With plentiful CAPE
and high lapse rates in the hail growth region, can not rule out
a few storms containing very large hail over 2 inches in diameter.
Please note that hail this large is very rare for September.
After mesoscale analysis and high res model initialization this
morning, it appears severe storms will begin to develop around 2
PM along the I-25 corridor between Douglas and Cheyenne. These
storms will then lift northeast with additional development
expected ahead of the main line between 4 to 7 PM. Then, another
strong line of thunderstorms may push southeast ahead of an
outflow boundary across Niobrara and Converse county, which is
where the damaging winds may originate. Although most of the I-80
corridor is under general risk, or barely marginal risk for
severe storms, models are showing a pretty strong outflow boundary
and line of storms lifting northward out of Colorado later this
evening which may impact the I-80 corridor. Will brief the next
shift accordingly.

Models all show the main upper level trough pushing eastward
across Wyoming on Wednesday. This system will have good dynamic
forcing including excellent jet dynamics aloft. Although the
threat of strong to severe thunderstorms will be lower, expect
several lines of showers and thunderstorms to develop and lift
northeast while they propagate eastward ahead of the trough and
associated cold front. Could see some decent rainfall amounts as
this front moves through the area with most models indicating
around one half inch to one inch of rain. However, each model
differs on the location of this rainfall. In addition, some
colder air will push south into Wyoming behind the main upper
level low as it moves into the Dakotas Wednesday night. Currently,
expect rain to mix with and gradually change over the snow over
elevations of 9500 feet in the Sierra Madre and Snowy Range. A few
models show decent upslope north to northwest winds, which may
result in some light snow accumulations above 10000 feet. With
this cooler air pushing across the rest of the area, temperatures
will be below normal on Thursday with areas east of I-25
struggling to reach 60 degrees during the day. Highs will range in
the middle 60s to low 70s across the lower elevations east of
I-25 Thursday afternoon.

.LONG TERM...(Friday through next Monday)
Issued at 334 AM MDT Tue Sep 10 2019

Friday-Monday...Zonal flow aloft prevails Friday and Saturday, with
the flow aloft turning southwest for Sunday and Monday. High
temperatures will continue a warming trend Friday through Sunday as
700 mb temperatures climb, and then remain warm for Monday as well.
Limited low and mid level moisture Friday through Sunday will likely
keep it dry. Moisture will increase slightly for Monday, helping to
produce isolated afternoon and evening showers and thunderstorms.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1147 AM MDT Tue Sep 10 2019

Severe thunderstorms are the story for this afternoon across all
sites. Hail and damaging winds are the primary concerns but
tornadoes cannot be ruled out in the northern Nebraska Panhandle.
In areas of thunderstorms ceilings and visibilities could drop
down to MVFR and potentially IFR criteria. These storms will taper
off by 4Z. Fog will then be possible in the early morning hours in
our Nebraska sites. It will dissipate by 15Z.

&&

.FIRE WEATHER...
Issued at 1228 PM MDT Tue Sep 10 2019

With chances for wetting rain today and Wednesday, fire weather
concerns will remain low. Cooler temperatures for next few
overnights particularly Thursday and Friday morning with the
highest terrain seeing below freezing temperatures. A freeze watch
is in effect for Wednesday night through Thursday morning for the
Snowy Range forecast zone with forecasted temps dropping below
freezing. Winds will be on the increase Thursday with wind prone
areas on I-25 gusting up to 50 mph. Warmer and drier weather expected
by this weekend with Fire Weather concerns increasing into Sunday.

&&

.HYDROLOGY...
Issued at 334 AM MDT Tue Sep 10 2019

There is a slight risk for flash flooding across far east central
Wyoming, well east of Interstate 25, and most of the northern and
central Nebraska panhandle. Although storms should move
relatively fast across the area today, storms will produce very
heavy rainfall and may train over the same areas. Will consider
issuing a Flash Flood Watch this morning, but models are
struggling with the placement of the storms at this time.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Freeze Watch from Wednesday evening through Thursday morning for
     WYZ114.

NE...None.
&&

UPDATE...WM
SHORT TERM...TJT
LONG TERM...RUBIN
AVIATION...CW
FIRE WEATHER...WM
HYDROLOGY...TJT
Hazardous weather outlook, Sep 10, 2:05 PM MDT, 2 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
205 PM MDT Tue Sep 10 2019

NEZ020-054-055-WYZ103>106-109>119-112015-
Banner-Kimball-Cheyenne-North Laramie Range-
Ferris/Seminoe/Shirley Mountains-Shirley Basin-
Central Laramie Range and Southwest Platte County-
Central Carbon County-North Snowy Range Foothills-
Southwest Carbon County-Sierra Madre Range-
Upper North Platte River Basin-Snowy Range-Laramie Valley-
South Laramie Range-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
205 PM MDT Tue Sep 10 2019

This hazardous weather outlook is for portions of western
Nebraska...south central Wyoming and southeast Wyoming.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Widely scattered afternoon and evening thunderstorms are forecast
across most of southeast Wyoming Tuesday and Wednesday. Severe
weather appears unlikely at this time, but some storms may contain
small hail and gusty winds.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

Scattered to numerous thunderstorms are expected on Wednesday.
Some accumulating snow is possible in the higher mountains above
10,000 feet late Wednesday night and Thursday morning.

.Spotter information statement...

Spotters are encouraged to report any hail or wind damage from
thunderstorms to law enforcement and the Cheyenne, Wyoming
National Weather Service.

NEZ002-003-019-021-095-096-WYZ101-102-107-108-112015-
Dawes-Box Butte-Scotts Bluff-Morrill-North Sioux-South Sioux-
Converse County Lower Elevations-Niobrara County-
East Platte County-Goshen County-
205 PM MDT Tue Sep 10 2019

This hazardous weather outlook is for portions of western
Nebraska...east central Wyoming and southeast Wyoming.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Tornado Watch in effect till 9 PM MDT.

There is a risk for scattered severe thunderstorms today across
eastern Wyoming and most of western Nebraska. Thunderstorms will
develop along Interstate 25 during the afternoon and track
northeast. These thunderstorms may contain large hail, very heavy
rainfall, and damaging winds.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

Scattered to numerous thunderstorms are forecast for Wednesday. A
few of these thunderstorms may become strong and contain small
hail, frequent lightning, and gusty winds.

.Spotter information statement...

Spotters to be activated to report any funnel cloud, tornado,
hail, and thunderstorm wind to law enforcement and the National
Weather Service Office in Cheyenne, Wyoming.

In the hours before

Local storm report, Sep 10, 3:14 PM MDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
314 PM MDT TUE SEP 10 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 PM     TORNADO          2 SE HARTVILLE          42.31N 104.70W
09/10/2019                   PLATTE             WY   EMERGENCY MNGR

&&

REMANUEL
Local storm report, Sep 10, 3:39 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
339 PM MDT TUE SEP 10 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     TORNADO          8 ENE GUERNSEY          42.33N 104.61W
09/10/2019                   GOSHEN             WY   STORM CHASER

            WEDGE-SHAPED TORNADO.

&&

REMANUEL
Local storm report, Sep 10, 4:22 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
422 PM MDT TUE SEP 10 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 PM     TORNADO          15 NNW LINGLE           42.34N 104.46W
09/10/2019                   GOSHEN             WY   STORM CHASER

            WEDGE TORNADO

&&

REMANUEL
Local storm report, Sep 10, 4:31 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
431 PM MDT TUE SEP 10 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     HAIL             12 N LINGLE             42.31N 104.35W
09/10/2019  E2.50 INCH       GOSHEN             WY   EMERGENCY MNGR

            HAIL UP TO TENNIS BALL SIZE ON US HIGHWAY 85.

&&

REMANUEL
Local storm report, Sep 10, 4:34 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
434 PM MDT TUE SEP 10 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     TORNADO          14 N LINGLE             42.34N 104.35W
09/10/2019                   GOSHEN             WY   STORM CHASER

            TORNADO WEST OF HIGHWAY 85.

&&

REMANUEL
Local storm report, Sep 10, 4:36 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
436 PM MDT TUE SEP 10 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TORNADO          13 NE LINGLE            42.27N 104.17W
09/10/2019                   GOSHEN             WY   STORM CHASER

            TORNADO NOW EAST OF HIGHWAY 85.

&&

REMANUEL

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 3:07 AM MDTSpecial Weather StatementCYSLaramie38 min
Sep 10, 3:44 AM MDTSpecial Weather StatementCYSLaramie46 min
Sep 10, 4:26 AM MDTSpecial Weather StatementCYSGoshen49 min
Sep 10, 5:06 AM MDTSevere Thunderstorm WarningCYSGoshen39 min
Sep 10, 11:42 AM MDTSpecial Weather StatementCYSConverse48 min
Sep 10, 12:16 PM MDTFreeze WatchCYSAlbany, Carbon27 hr
Sep 10, 1:17 PM MDTSpecial Weather StatementCYSConverse43 min
Sep 10, 1:59 PM MDTSevere Thunderstorm WarningCYSConverse, Goshen, Niobrara, Platte31 min
Sep 10, 2:09 PM MDTSpecial Weather StatementCYSNiobrara51 min
Sep 10, 2:35 PM MDTSpecial Weather StatementCYSNiobrara40 min
Sep 10, 2:54 PM MDTSpecial Weather StatementCYSGoshen51 min
Sep 10, 3:01 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte29 min
Sep 10, 3:08 PM MDTTornado WarningCYSGoshen, Platte37 min
Sep 10, 3:37 PM MDTTornado Warning Tornado observedCYSGoshen23 min
Sep 10, 4:00 PM MDTSevere Thunderstorm WarningCYSGoshen45 min
Sep 10, 4:11 PM MDTAreal Flood AdvisoryCYSGoshen, Platte3 hr
Sep 10, 4:17 PM MDTTornado WarningCYSGoshen28 min
Sep 10, 4:48 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte42 min
Sep 10, 4:58 PM MDTTornado Warning Tornado observedCYSGoshen, Platte32 min
Sep 10, 5:15 PM MDTSevere Thunderstorm WarningCYSGoshen16 min
Sep 10, 5:24 PM MDTSevere Thunderstorm WarningCYSGoshen66 min
Sep 10, 5:35 PM MDTFlash Flood WarningCYSGoshen100 min
Sep 10, 5:41 PM MDTTornado WarningCYSGoshen19 min
Sep 10, 5:59 PM MDTTornado WarningCYSGoshen31 min
Sep 10, 4:01 AM MDTSpecial Weather StatementCYSScotts Bluff44 min
Sep 10, 10:18 AM MDTSpecial Weather StatementCYSSioux57 min
Sep 10, 5:59 PM MDTSevere Thunderstorm WarningCYSBox Butte, Dawes, Scotts Bluff, Sioux46 min

Nearby

Tornado Warnings in Wyoming, 2019Tornado Warnings in Nebraska, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.